Posted by: melz | 2009-02-11


hi doc, i' ve been on relislim for a month now. its the first diet thing ive tried. i did stick to the eating plan in the box aswell. i found it very good in surpressing my appetite as well as my cravings. problem is, i' ve only lost 1kg. thats no good at that rate i' ll die trying to look good.......... please advise me on what else i could try, do you think thinz might be a better option?

thank you kindly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Melz
I am personally opposed to the use of such over-the-counter slimming pills because they can cause negative side-effects or not delivery the desired weightloss effect (as in your case!). It is better, safer and more sensible to use an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and to increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for at least 30 min a day. While you are on the ‘Weight loss’ site, read about every aspect of slimming (Diet pills, slimming aids, psychological aspects, etc), esp the negative effects of herbal and other over-the-counter slimming products by clicking on 'Diet Detective'. Avoid any slimming pills like Thinz which contain epinephrine or derivatives thereof, because they are highly addictive.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.